Author Topic: Why are mornings so hard?  (Read 281 times)

[Buddie]

Why are mornings so hard?
« on: October 07, 2019, 02:48:52 pm »
Hi Benzo Buddies,
Can you tell me why mornings tend to be so hard with withdrawal systems?  I wake up with anxiety, nausea, dry eyes, ear ringing?   IĎbe been holding (tablet) at 5 mg for two months.  Iím currently cutting diazepam but have been on a 5 mg hold for two months. 
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Why are mornings so hard?
« Reply #1 on: October 07, 2019, 03:54:06 pm »
Same here. Mornings are horrible. Someone wrote it has to do with Cortisol levels peaking in the morning. The last few weeks my morning symptoms continue during the afternoon and on bad days ( like today) into the evening. I'm going to stop tapering and am going to hold. I just can't take it anymore. Did you hold help you stabilise?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Why are mornings so hard?
« Reply #2 on: October 07, 2019, 04:01:58 pm »
Well depends on the day.  Sometimes yes sometimes no but I have a lot of stress in my life so that may add to it.  But for sure every morning is horrible.  My doctor gave me Zofran to help with the nausea but the other symptoms were there.  How do you lower cortisol? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Why are mornings so hard?
« Reply #3 on: October 07, 2019, 04:27:21 pm »
Iím scared to do liquid.  And I canít do vodka as Iím a recovering alcoholic.  Which in and of itself was stupid to use Benzo in the first place but I was in a job that was affecting my health and giving me extreme panic attacks every day thus I decided to take Klonopin.  Big mistake.  But Iím determined to get off this poison.  Itís just horrible.  I hate the mornings. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Why are mornings so hard?
« Reply #4 on: October 07, 2019, 04:46:10 pm »
Iím scared to do liquid.  And I canít do vodka as Iím a recovering alcoholic.  Which in and of itself was stupid to use Benzo in the first place but I was in a job that was affecting my health and giving me extreme panic attacks every day thus I decided to take Klonopin.  Big mistake.  But Iím determined to get off this poison.  Itís just horrible.  I hate the mornings.

Been there, done that Meems!  :idiot: I'm sorry you're feeling so rotten, I know how hard this process is.  What I know about titration, (which is very little) is that I don't believe you're required to use alcohol, you can use plain water to accomplish it.  Here is the board in case you'd like to check it out. Titration Taper Plans 

If all of that seems too much for you at the moment, we can help you continue on your dry cutting taper.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Why are mornings so hard?
« Reply #5 on: October 08, 2019, 10:54:07 pm »
Hi meems,sk questions.
I know it sounds scary and creepy. I.am holding. I am.going to do liquid. You can use whole milk. You dontnhave to do anything that makes you uncomfortable. You can explore the forum and read about taper plans.and ask questions. Just make sure you are tapering slowly so your body has healing time after the cuts. Im no pro on taperimg. I always feel.worse in.the morning too.  One im awake for a while. I start to feel better. It must be cortisol.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Why are mornings so hard?
« Reply #6 on: October 11, 2019, 01:34:23 pm »
From what I read here on BB,  benzos don't dissolve in water.  So you need alcohol or PG. You could ask builder for advise. Good luck.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Why are mornings so hard?
« Reply #7 on: October 12, 2019, 03:11:29 am »
Hi Meems,
The morning issues seem to be extremely common with virtually everyone.  I am very stabilized now after 9 months of tapering but still the symptoms I get are worse in the mornings and always were.  Anxiety, depression then it clears after noon.  I donít know why, personally I think it has to do with natural daily cycles of metabolism in your body affecting the neurotransmitter levels, and we are just hypersensitive.  Others say it is your cortisol levels.  Whatever, it seems to be standard for benzo withdrawal.  Hang on, it will gradually improve and be gone forever.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.